×

zbMATH — the first resource for mathematics

Perturbation of embedded eigenvalues in the generalized N-body problem. (English) Zbl 0668.35078
In this very interesting paper, the authors show that embedded eigenvalues in the continuous spectrum of N-body Schrödinger operator are instable: generically (in Baire category sense) a small perturbation removes these eigenvalues in accordance with the Fermi golden rule. The main and non trivial point here is that no analyticity assumptions are made.
Reviewer: D.Robert

MSC:
35P25 Scattering theory for PDEs
35B20 Perturbations in context of PDEs
35P05 General topics in linear spectral theory for PDEs
35J10 Schrödinger operator, Schrödinger equation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.: Lectures on exponential decay of solutions of second-order elliptic equations. Princeton, NJ: Princeton University Press 1982 · Zbl 0503.35001
[2] Aizenman, M., Simon, B.: Brownian motion and Harnack’s inequality for Schrödinger operators, Commun. Pure Appl. Math.35, 209-273 (1982) · Zbl 0475.60063 · doi:10.1002/cpa.3160350206
[3] Froese, R., Herbst, I.: A new proof of the Mourre estimate. Duke Math. J.49, 1075-1085 (1982) · Zbl 0514.35025 · doi:10.1215/S0012-7094-82-04947-X
[4] ??: Exponential bounds and absence of positive eigenvalues forN-body Schrödinger operators. Commun. Math. Phys.87, 429-447 (1982) · Zbl 0509.35061 · doi:10.1007/BF01206033
[5] ??: Exponential lower bounds to solutions of the Schrödinger equation: Lower bounds for the spherical average. Commun. Math. Phys.92, 71-80 (1983) · Zbl 0556.35031 · doi:10.1007/BF01206314
[6] Froese, R., Herbst, I., Hoffmann-Ostenhof, M., Hoffmann-Ostenhof, T.:L 2-exponential lower bounds for solutions to the Schrödinger equation. Commun. Math. Phys.87, 265-286 (1982) · Zbl 0514.35024 · doi:10.1007/BF01218565
[7] Georgescu, V.: On the unique continuation property for Schrödinger hamiltonians. Helvetica Physica Acta,52, 655-670 (1979)
[8] Howland, J. S.: Perturbation of embedded eigenvalues. Bull. A.M.S.78, 280-283 (1972) · Zbl 0259.47013 · doi:10.1090/S0002-9904-1972-12959-8
[9] ??: Puiseux series for resonances at an embedded eigenvalue. Pac. J. Math.55, 157-176 (1974) · Zbl 0312.47010
[10] Jerison, D., Kenig, C., with an appendix by Stein, E.: Unique continuation and absence of positive eigenvalues for Schrödinger operators. Ann. Math.121, 463-494 (1985) · Zbl 0593.35119 · doi:10.2307/1971205
[11] Jensen, A., Kitada, H.: Fundamental solutions and eigenfunction expansions for Schrödinger operators II, Eigenfunction expansions. Math. Z.199, 1-13 (1988) · Zbl 0641.35049 · doi:10.1007/BF01160205
[12] Kato, T.: Perturbation theory for linear operators Berlin, Heidelberg, New York: Springer 1966 · Zbl 0148.12601
[13] ??: Wave operators and similarity for some non-selfadjoint operators. Math. Ann.162, 258-279 (1966) · Zbl 0139.31203 · doi:10.1007/BF01360915
[14] Kitada, H.: Fundamental solutions and eigenfunction expansions for Schrödinger operators I, Fundamental solutions. Math. Z.198, 181-190 (1988) · Zbl 0627.35073 · doi:10.1007/BF01163289
[15] Mourre, E.: Absence of singular continuous spectrum for certain self-adjoint operators. Commun. Math. Phys.78, 391-408 (1981) · Zbl 0489.47010 · doi:10.1007/BF01942331
[16] ??: Operateurs conjugues et proprietes de propagations. Commun. Math. Phys.91, 279 (1983) · Zbl 0543.47041 · doi:10.1007/BF01211163
[17] Perry, P., Sigal, I., Simon, B.: Spectral analysis ofN-body Schrödinger operators. Ann. Math.114, 519-567 (1981) · Zbl 0477.35069 · doi:10.2307/1971301
[18] Phillips, R., Sarnak, P.: On cusp forms for co-finite subgroups of PSL (2, ?). Invent. Math.80, 339-364 (1985) · Zbl 0558.10017 · doi:10.1007/BF01388610
[19] Reed, M., Simon, B.: Methods of modern mathematical physics, vol. IV. Analysis of operators. New York: Academic Press 1978 · Zbl 0401.47001
[20] Sawyer, E.: Unique continuation of Schrödinger operators in dimension three or less. Ann. Inst. Fourier33, 189-200 (1984) · Zbl 0535.35007
[21] Simon, B.: Resonances inn-body quantum systems with dilation analytic potentials and the foundations of time-dependent perturbation theory. Ann. Math.97, 247-274 (1973) · Zbl 0252.47009 · doi:10.2307/1970847
[22] ??: Schrödinger semigroups. Bull. A.M.S.7, 447-526 (1982) · Zbl 0524.35002 · doi:10.1090/S0273-0979-1982-15041-8
[23] Uhlenbeck, K.: Generic properties of eigenfunctions. Am. J. Math.98, 1059-1078 (1976) · Zbl 0355.58017 · doi:10.2307/2374041
[24] Colin de Verdiere, Y.: Pseudo-Laplacians II. Ann. Inst. Fourier33, 87-113 (1983)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.